I have been on the depo shot for about 2 1/2 years now and prire to that I was on the pill. From my first needle it took 9 months before I saw a period again but that was it no more blood not even spotting until now. I have just started a stricked new died and excersise it's day 5 and I noticed spotting when I went to the toilet, I'm assuming that my lifestyle change is what has caused it but I would like someone to have a second opinion
The Manufacturer advises that you should not be on Depo Provera longer than 2 years without a break. It suggests it is not a good longterm contraception option, & should only be used that way, if there is no other option.
I'd suggest having a break from it, & returning to it should help alleviate the intermittent bleeding you're getting. There are ways to force-stop the bleeding, but it's not the kindest way to treat your body.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 15 Mar 2017 • 1 answer
Posted 6 Jul 2017 • 1 answer
Posted 18 days ago • 1 answer